# SDR QXEA2016053100359

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 12,547 hours, 13,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NR 10 RT SIDE INBD UNDER LAV AT 2 LOCATIONS.   CORROSION REMOVED AND FOUND TO BE BEYOND LIMITS IAW SRM 53-20-49-02-03.  SEAT TRACKREPLACED IAW SRM 51-42-05, 51-40-15 & ORCU NR 85328210 AND 85328201.
